# SDR SWAA2023071060125

- Difficulty date: June 16, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED FLOOR STRUCTURE AT BS 312 TO BS 328 LBL 45 AND WL 208.1 AT FWD GALLEY AREA 2023-378964<[01] REPLACED WEB LOCATED FLOOR STRUCTURE AT BS 312 TO BS 328 LBL 45 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 26 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CERTIFIED STEP 1 COMPLETED
